# SDR TWAA0015607

- Difficulty date: October 6, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 5,432 hours, 2,640 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271012
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND CABIN.  DETERMINED PROBLEM IN AIR CONDITIONING SYSTEM.  REPLACED THE LT PNEUMATIC AUGMENTATION VALVE.  CHECK-C 12-14-99 STL.
